# SDR CALA0600073

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 18,463 hours, 2,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 621 COMPARTMENT MEGAPHONE WOULD NOT PRODUCE AN ALERT SOUND.  THE MEGAPHONE WAS REPLACED IAW MM 25-60-01.
